본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

International mathematics research notices : IMRN v.2017 no.2, 2017년, pp.490 - 19   SCI SCIE
본 등재정보는 저널의 등재정보를 참고하여 보여주는 베타서비스로 정확한 논문의 등재여부는 등재기관에 확인하시기 바랍니다.

There Are Infinitely Many Rational Diophantine Sextuples

Dujella, Andrej (<sup>1</sup>Department of Mathematics, University of Zagreb, Bijenićáčka Cesta 30, 10000 Zagreb, Croatia ) ; Kazalicki, Matija (<sup>1</sup>Department of Mathematics, University of Zagreb, Bijenićáčka Cesta 30, 10000 Zagreb, Croatia ) ; Mikić, Miljen (<sup>2</sup>Kumićáččićáččćeva 20, 51000 Rijeka, Croatia ) ; Szikszai, Mćárton (<sup>3</sup>Institute of Mathematics, University of Debrecen, Debrecen, P.O. Box 12., 4010, Hungary ) ;
  • 초록  

    A rational Diophantine m -tuple is a set of m non zero rationals such that the product of any two of them increased by 1 is a perfect square. The first rational Diophantine quadruple was found by Diophantus, while Euler proved that there are infinitely many rational Diophantine quintuples. In 1999, Gibbs found the first example of a rational Diophantine sextuple. In this paper, we prove that there exist infinitely many rational Diophantine sextuples.


 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • 원문이 없습니다.
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기